Annals of Functional Analysis

Characterizations of Lipschitz space via commutators of some bilinear integral operators

Juan Zhang and Zongguang Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we give some characterizations of Lipschitz space via commutators of bilinear singular integral operators and bilinear fractional integral operators, respectively.

Article information

Source
Ann. Funct. Anal., Volume 8, Number 3 (2017), 291-302.

Dates
Received: 23 June 2016
Accepted: 3 October 2016
First available in Project Euclid: 4 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.afa/1491280438

Digital Object Identifier
doi:10.1215/20088752-0000014X

Mathematical Reviews number (MathSciNet)
MR3689993

Zentralblatt MATH identifier
1370.42013

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B35: Function spaces arising in harmonic analysis

Keywords
commutator Lipschitz space bilinear singular integral operator bilinear fractional integral operator

Citation

Zhang, Juan; Liu, Zongguang. Characterizations of Lipschitz space via commutators of some bilinear integral operators. Ann. Funct. Anal. 8 (2017), no. 3, 291--302. doi:10.1215/20088752-0000014X. https://projecteuclid.org/euclid.afa/1491280438


Export citation

References

  • [1] S. Campanato, Proprietà di hölderianità di alcune classi di funzioni, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 17 (1963), 175–188.
  • [2] L. Chaffee, Characterizations of bounded mean oscillation through commutators of bilinear singular integral operators, Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), no. 6, 1159–1166.
  • [3] F. Chiarenza and M. Frasca, Morrey spaces and Hardy–Littlewood maximal function, Rend. Mat. Appl. (7) 7 (1987), no. 3–4, 273–279.
  • [4] R. A. DeVore and R. C. Charpley, Maximal functions measuring smoothness, Mem. Amer. Math. Soc. 47 (1984), no. 293, 4–113.
  • [5] Y. Ding and T. Mei, Boundedness and compactness for the commutators of bilinear operators on Morrey spaces, Potential Anal. 42 (2015), no. 3, 717–748.
  • [6] L. Grafakos and R. H. Torres, Multilinear Calderón–Zygmund theory, Adv. Math. 165 (2002), no. 1, 124–164.
  • [7] T. Iida, E. Sato, Y. Sawano, and H. Tanaka, Sharp bounds for multilinear fractional integral operators on Morrey type spaces, Positivity 16 (2012), no. 2, 339–358.
  • [8] S. Janson, Mean oscillation and commutators of singular integral operators, Ark. Mat. 16 (1978), no. 2, 263–270.
  • [9] J. A. Johnson, Banach spaces of Lipschitz functions and vector-valued Lipschitz functions, Trans. Amer. Math. Soc. 148 (1970), 147–169.
  • [10] J. A. Johnson, Lipschitz spaces, Pacific J. Math. 51 (1974), 177–186.
  • [11] N. J. Kalton, Spaces of Lipschitz and Hölder functions and their applications, Collect. Math. 55 (2004), no. 2, 171–217.
  • [12] A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres, and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory, Adv. Math. 220 (2009), no. 4, 1222–1264.
  • [13] M. Paluszyński, Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss, Indiana Univ. Math. J. 44 (1995), no. 1, 1–17.
  • [14] L. Tang, Weighted estimates for vector-valued commutators of multilinear operators, Proc. Roy. Soc. Edinburgh Sect. A. 138 (2008), no. 4, 897–922.
  • [15] L. Zhang, S. Shi, and H. Huang, New characterizations of Lipschitz spaces via commutators on Morrey spaces, Adv. Math. (China) 44 (2015), no. 6, 899–907.